10.1090/s0002-9947-1952-0047179-6
Crossref journal-article
American Mathematical Society (AMS)
Transactions of the American Mathematical Society (14)
Bibliography

Duffin, R. J., & Schaeffer, A. C. (1952). A class of nonharmonic Fourier series. Transactions of the American Mathematical Society, 72(2), 341–366. Portico.

Authors 2
  1. R. J. Duffin (first)
  2. A. C. Schaeffer (additional)
References 11 Referenced 1,311
  1. 10.1112/jlms/s1-14.4.242 / J. London Math. Soc. / A trigonometric moment problem by Boas, R. P., Jr. (1939)
  2. {'key': '2', 'first-page': '148', 'article-title': 'Entire functions bounded on a line', 'volume': '6', 'author': 'Boas, R. P., Jr.', 'year': '1940', 'journal-title': 'Duke Math. J.', 'ISSN': 'http://id.crossref.org/issn/0012-7094', 'issn-type': 'print'} / Duke Math. J. / Entire functions bounded on a line by Boas, R. P., Jr. (1940)
  3. 10.2307/2371530 / Amer. J. Math. / A general moment problem by Boas, R. P., Jr. (1941)
  4. 10.2307/1990351 / Trans. Amer. Math. Soc. / A class of sequences of functions by Bourgin, D. G. (1946)
  5. 10.1090/S0002-9904-1942-07797-4 / Bull. Amer. Math. Soc. / Some notes on an expansion theorem of Paley and Wiener by Duffin, R. J. (1942)
  6. 10.2307/2371922 / Amer. J. Math. / Power series with bounded coefficients by Duffin, R. J. (1945)
  7. {'key': '7', 'first-page': '45', 'article-title': 'On the completeness of systems of analytic functions {𝐹(𝑎_{𝑘}𝑧)}', 'volume': '13', 'author': 'Ibragimov, I. I.', 'year': '1949', 'journal-title': 'Izvestiya Akad. Nauk SSSR. Ser. Mat.', 'ISSN': 'http://id.crossref.org/issn/0373-2436', 'issn-type': 'print'} / Izvestiya Akad. Nauk SSSR. Ser. Mat. / On the completeness of systems of analytic functions {𝐹(𝑎_{𝑘}𝑧)} by Ibragimov, I. I. (1949)
  8. 10.1090/coll/026 / Gap and Density Theorems / American Mathematical Society Colloquium Publications, Vol. 26 by Levinson, Norman (1940)
  9. 10.1090/coll/019 / Fourier transforms in the complex domain / American Mathematical Society Colloquium Publications by Paley, Raymond E. A. C. (1987)
  10. M. Plancherel and G. Pólya, Functions entières et intégrales de Fourier multiples, Comment. Math. Helv. vol. 10 (1937-1938) pp. 110-163. (10.1007/BF01214286)
  11. E. C. Titchmarsh, The theory of functions, Oxford, 1932, chap. III.
Dates
Type When
Created 15 years, 2 months ago (June 30, 2010, 4:16 p.m.)
Deposited 3 years, 9 months ago (Nov. 10, 2021, 4:45 p.m.)
Indexed 1 day, 22 hours ago (Aug. 29, 2025, 6:26 a.m.)
Issued 73 years, 7 months ago (Jan. 1, 1952)
Published 73 years, 7 months ago (Jan. 1, 1952)
Published Online 73 years, 7 months ago (Jan. 1, 1952)
Funders 0

None

@article{Duffin_1952, title={A class of nonharmonic Fourier series}, volume={72}, ISSN={1088-6850}, url={http://dx.doi.org/10.1090/s0002-9947-1952-0047179-6}, DOI={10.1090/s0002-9947-1952-0047179-6}, number={2}, journal={Transactions of the American Mathematical Society}, publisher={American Mathematical Society (AMS)}, author={Duffin, R. J. and Schaeffer, A. C.}, year={1952}, pages={341–366} }